Takakazu Mori ; Yoshiki Tsujii ; Mariko Yasugi - Computability of Probability Distributions and Characteristic Functions

lmcs:888 - Logical Methods in Computer Science, September 3, 2013, Volume 9, Issue 3 - https://doi.org/10.2168/LMCS-9(3:9)2013
Computability of Probability Distributions and Characteristic FunctionsArticle

Authors: Takakazu Mori ; Yoshiki Tsujii ; Mariko Yasugi

    As a part of our works on effective properties of probability distributions, we deal with the corresponding characteristic functions. A sequence of probability distributions is computable if and only if the corresponding sequence of characteristic functions is computable. As for the onvergence problem, the effectivized Glivenko's theorem holds. Effectivizations of Bochner's theorem and de Moivre-Laplace central limit theorem are also proved.


    Volume: Volume 9, Issue 3
    Published on: September 3, 2013
    Imported on: January 14, 2013
    Keywords: Computer Science - Computational Complexity,Computer Science - Logic in Computer Science,Mathematics - Probability

    2 Documents citing this article

    Consultation statistics

    This page has been seen 944 times.
    This article's PDF has been downloaded 316 times.